GIVE YOUR CHILD A UNIQUE EXPERIENCE THIS SUMMER!
1 week CIRCUS SUMMER CAMP
15-21. August 2022
TSAREVO, Southern part of the Black Sea coast
By Mini Art Foundation & X Challenge Skate ParkSummer Circus Camp_EN
MONDAY – SUNDAY 09:00-12:00 / 15:00-18:00 (6 hours a day)
15-21 AUGUST 2022
Ages 6-25 years
Summer Circus Camp
is a fun, safe, supportive environment where children and young people can explore various circus disciplines
that creates new friendships and skills.
The camp allows each child to develop self-confidence, self-esteem, team-work, physical awareness
and an understanding of the potential they possess.
The day program starts with 3 hours (morning session), then a lunch break between 12:00-15:00
and then 3 hours (afternoon session), during the day there will be multiple small breaks to stay refreshed and energised.
The last two days of the camp (Saturday and Sunday) the participants will present a show of learned skills.
We invite you as a parent, bring a friend under the arm as well to watch your child’s progress
in circus disciplines and circus theatre.
Skills taught include: Acrobatics, Juggling, Slack-line, Unicycle, Rola Bola,
Circus Theatre, Diabolo and Trapeze.
Levels: Beginner students who are trying circus for the first time
and Intermediate to Advanced students wanting to work on skills.
This camp is open for all levels
Camp Capacity: 30 participants
Minimum pre-registered: 8 participants
For the camp to be realised (before Sunday 07.08.2022)
|7 days circus camp (42 hours)
7 days camping spot (own tent)
|7 days circus camp (42 hours)
7 days camping spot + (rent of tent)
(3 hours) (6 hours)
|685 BGN||720 BGN||60 BGN / 100 BGN|
|THE PACKAGE INCLUDES:
||THE PACKAGE INCLUDES:
If you can’t participate all week, there’s still an option to be part, though have in mind between Monday-Friday
X Challenge Park is located in the town of Tsarevo – one of the most remarkable places on our Southern Black Sea coast near the Strandzha Mountain.
Its infrastructure is built on an area of 15 decares with separate areas for alternative sports, festival area, restaurant, bar, shop, camping and coworking area, following the principle of minimal interference in the environment.
Every summer the park organises sports competitions, alternative marathons, music and exhibition events, evening talk events, summer camps and much more.
This year Mini Art Foundation and X Challenge Skate Park teams up to present
contemporary/modern circus performances and summer circus camp under the
12th edition of Mini Art Fest our International contemporary circus festival in Bulgaria
CIRCUS CAMP IN SHORT
7 days circus summer camp
Professional circus coaches
5 days workshops in many different circus disciplines
(Monday – Friday)
2 days with show presentations of learned skills
(30min shows) (Saturday-Sunday)
Meals provided: 3 (breakfast, lunch, dinner)
Accommodation: tent/camping (rentable option possible)
Camp capacity: 30 circus campers
Minimum registered: 8 circus campers
Language spoken: English and Bulgarian
Day program: 6 hours training 3 hours break
09:00-12:00 morning session
12:00-15:00 lunch break
15:00-18:00 afternoon session
Child-care workers available outside of camp hours 18:00-09:00
/ 60lv per day for up to 5 kids.
Children under 13y old need an adult, a family member +18y or a child-care worker to look after them for hours outside of the camp program.
Drop-in options >> between Monday-Friday (3hours 60lv) (6hours 100lv)
Galina is passionate about social circus, and runs many social circus projects and classes in Bulgaria.
Galina Ryom-Røjbek is a multi-talented circus performer and instructor who shares her love for Unicycling, Acrobatics and Trapeze.
Based in Sofia since 2016.
She rides easily 100km in the mountains on her unicycle, a very caring soul who brings out the best in people. She is perceived as an inspirational and adventurous person.
Galina and her assistant circus coaches are looking forward to seeing you
S I G N U P N O W
DOCUMENT TO BE SIGNED
C I R C U S F E S T I V AL
12th Mini Art Fest 16-21 August
SEE PERFORMANCE PROGRAM HERE https://fb.me/e/3BfcwBrcR